MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206680490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved an extension set, 17inch, 0.2 micron filter, clave (tm), y-site, secure lock and it was reported that the device has a leaking issue during infusion of mixed chemotherapy (doxorubicin, etoposide and vincristine).There was patient involvement, no harm and did cause a delay in therapy.This report captures first of four incidents.
 
Additional Manufacturer Narrative
Additional related report numbers 9615050-2025-00623-00.9615050-2025-00625-00.Sixteen new extension sets were received for evaluation on 12/29/2025.As received, no damage or anomalies were noted.One photo was received for review also and it showed a set with leakage at the inline filter.The filter on the sixteen new sets were leak tested and no leakage was observed on any of them.The reported complaint of leakage at the filter cannot be replicated but can be confirmed for one set based on the customer provided photo.The probable cause cannot be determined without the return of the reported set.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23835523
Report Number9615050-2025-00624
Device Sequence Number20107242
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public(01)10887787005919(17)280501(10)14338083
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206680490
Device Lot Number14338083
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOXORUBICIN, UNK MFR.; ETOPOSIDE, UNK MFR.; VINCRISTINE, UNK MFR.
Patient SexUnknown